# SDR AUS20030938

- Difficulty date: September 16, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Part number: 200920604
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR STRUT SHOCK ABSORBER GLAND NUT CRACKED.  FOUND DURING INSPECTION IAW AD/SD3-60/42.
